# SDR CA130809002

- Difficulty date: August 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna TU206G
- Aircraft time: 12,121 hours
- Engine: Cont TSIO520M
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 12346384
- Condition: Cracked
- Location: Rt Elevator
- Part time: 12,162 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH SB SEB85-7, REV 3, TO REPLACE RT ELEVATOR TRIM TAB AND LT & RT T/E WEDGES DUE TO THE FOAM CORES WERE SATURATED, IT WAS DISCOVERED THAT THE AFT SPAR OF THE ELEVATOR, ITSELF, WAS CRACKED.
